# SDR N6WA20131206001

- Difficulty date: December 6, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 11,709 hours, 7,767 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL WARNING MESSAGE.  PERFORMED OPERATIONS CHECK IAW CRJ700 AMM 27-50-00, NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT OK FOR SERVICE AT THIS TIME.
